| Catalog Number |
MZ9275 |
| Medical Device Problem Codes |
Break (1069); Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that the bd maxzero¿ multi-fuse extension set with needleless connectors luer-lock collar was broken and fell off the quad fuse.The following information was provided by the initial reporter: "upon disconnecting and attempting to reconnect quad fuse to femoral line, the connecting collar with threads fell off of quad fuse.Upon inspection, noticed collar was broken.".
Additional Manufacturer Narrative
H6: investigation summary: one sample was received and tested by our quality team.The cracked luer was obvious upon receipt and the customer's complaint was verified.The crack was clearly due to the application of a large crushing force at some point after assembly.The manufacturer was contacted for further investigation into the root cause.There is a possible root cause of damage during packaging process but without the packaging material or the lot this is impossible to determine- the root cause remains unknown.A device history record review could not be performed because a lot number was not provided by the customer.
Event or Problem Description